Iwasawa invariants of imaginary quadratic fields.

Shu-Leung Tang

Manuscripta mathematica (1993)

  • Volume: 81, Issue: 3-4, page 379-386
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Tang, Shu-Leung. "Iwasawa invariants of imaginary quadratic fields.." Manuscripta mathematica 81.3-4 (1993): 379-386. <http://eudml.org/doc/155907>.

author = {Tang, Shu-Leung},
journal = {Manuscripta mathematica},
keywords = {Iwasawa invariants; imaginary quadratic fields},
number = {3-4},
pages = {379-386},
title = {Iwasawa invariants of imaginary quadratic fields.},
url = {http://eudml.org/doc/155907},
volume = {81},
year = {1993},

AU - Tang, Shu-Leung
TI - Iwasawa invariants of imaginary quadratic fields.
JO - Manuscripta mathematica
PY - 1993
VL - 81
IS - 3-4
SP - 379
EP - 386
KW - Iwasawa invariants; imaginary quadratic fields
UR - http://eudml.org/doc/155907
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.